# SDR COMA0260496

- Difficulty date: August 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 14,350 hours, 13,360 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5642 AILERON TRIM CONFIG WARNING DURING T/O.COULD NOT DUPLICATE. CONFIG WARNING SYSTEM FUNCTIONS NORMALLY.
